MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING
Model Number 100610
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities were noted.As the device is not available for evaluation, a root cause of the reported event cannot be determined.Steris performed in-service training on the proper use and operation of the endogator hybrid irrigation tubing.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their endogator hybrid irrigation tubing unclamped causing water to leak out onto the floor.An employee slipped and fell on the water and obtained a bruise.No medical treatment was sought or administered.
 
Event or Problem Description
The user facility reported that their endogator hybrid irrigation tubing unclamped during clean up between cases causing water to leak out onto the floor.An employee slipped and fell on the water and obtained a bruise.No medical treatment was sought or administered, and the employee continued working.
 
Additional Manufacturer Narrative
An in-depth investigation was conducted and determined that the cause of the tubing not staying clamped was attributed to the tip (point) of the clip.The tip is seated within the "teeth" of the clip to keep the clip engaged/closed.As the tip was not sharp/pointy enough, this allowed the tip to detach from the teeth resulting in the reported issue.

Brand Name
ENDOGATOR HYBRID IRRIGATION TUBING
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key16654628
Report Number1651395-2023-00007
Device Sequence Number6616119
Product Code OCX
UDI-Device Identifier00677964052361
UDI-Public00677964052361
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100610
Device Lot Number550858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown